AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Relaxation Oscillations in Mathematical Models of Ecology
A. Yu. Kolesov and Yu. S. Kolesov
SEARCH THIS BOOK:

Proceedings of the Steklov Institute of Mathematics
1995; 126 pp; softcover
Volume: 199
ISBN-10: 0-8218-0410-3
ISBN-13: 978-0-8218-0410-0
List Price: US$120
Member Price: US$96
Order Code: STEKLO/199
[Add Item]

This book presents for the first time a systematic exposition of techniques for constructing relaxation oscillations and methods for investigating stability properties of certain classes of systems with delay. The authors bring out some of the distinctive features that have no analogues in relaxation systems of ordinary differential equations. The exposition provides analysis of significant examples from biophysics, mathematical ecology, and quantum physics that elucidate important patterns. Many unsolved problems are posed. The book would appeal to researchers and specialists interested in the theory and applications of relaxation oscillations.

Readership

Researchers and specialists interested in the theory and applications of relaxation oscillations.

Table of Contents

  • Relaxation cycles of asymptotically large amplitude
  • Relaxation cycles of finite amplitude in a mathematical model of the dynamics of insect populations
  • Relaxation cycles of finite amplitude in a mathematical model of the simplest controllable biocenosis
  • Conclusion
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia